# SDR DL76P040815

- Difficulty date: August 27, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 18,435 hours, 9,085 cycles
- Engine time: 9,182 hours, 11,412 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Part serial: 19220
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL IN AFT PART OF CABIN APU RUNNING WITH PACKS ON.  FOUND APU BATTERY FAILURE CAUSING ELECTRICAL SMELL WITH ASSOCIATED APU BATTERY CHARGER FAILED.  REPLACED BATTERY AND CHARGER.
